# SDR CA040407014

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,581 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Thrust Bearing
- Part number: C0792
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hartzl, HCE4A3I
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS REMOVED FROM AIRCRAFT DUE TO EXCESSIVE GREASE LEAKAGE AND BLADE END PLAY.  UPON SPLITTING THE HUB IT WAS FOUND THAT 2 BLADE THRUST BEARINGS HAD CRACKED.
